# SDR DALA2025100307227

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,393 hours, 34,724 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEL, STILL HEARD AROUND EXIT ROW RIGHT SIDE.  REPLACED HATCH SEAL PER A319 AMM 52-21. (6999116).
